Alert archive / Virginia / Small Craft Advisories in 2021

Small Craft Advisory 80, NWS Wakefield, VA

September 4, 2021

NWS Wakefield, VA issued this small craft advisory at Sep 4, 2021, 3:03 PM EDT. It took effect at Sep 5, 2021, 7:00 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Sep 4, 2021, 3:03 PM EDT (19:03 UTC)
In effect from
Sep 5, 2021, 7:00 AM EDT
Expired
Sep 6, 2021, 7:00 AM EDT
In force
24 hr
Issued by
NWS Wakefield, VA

The text

As transmitted.

045 
WHUS71 KAKQ 041903
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
303 PM EDT Sat Sep 4 2021

ANZ630-631-050315-
/O.NEW.KAKQ.SC.Y.0080.210905T1100Z-210906T0800Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
303 PM EDT Sat Sep 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 4 AM EDT
MONDAY...

* WHAT...Southwest winds 15 to 20 kt and waves 1 to 3 ft 
  expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From 7 AM Sunday to 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-638-050315-
/O.NEW.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
303 PM EDT Sat Sep 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SUNDAY TO 7 AM EDT
MONDAY...

* WHAT...Southwest winds 15 to 20 kt and waves 1 to 3 ft 
  expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA, Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel and James River 
  from James River Bridge to Hampton Roads Bridge-Tunnel.

* WHEN...From 7 PM Sunday to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
775 
WHUS71 KAKQ 050242
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
1042 PM EDT Sat Sep 4 2021

ANZ630-631-051045-
/O.CON.KAKQ.SC.Y.0080.210905T1100Z-210906T0800Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
1042 PM EDT Sat Sep 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO
4 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt and waves 2 to 3 ft 
  expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From 7 AM Sunday to 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-051045-
/O.CON.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
1042 PM EDT Sat Sep 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SUNDAY TO
7 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt and waves 2 to 3 ft 
  expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek
  VA, Chesapeake Bay from Little Creek VA to Cape Henry VA
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...From 7 PM Sunday to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ638-051045-
/O.CON.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
1042 PM EDT Sat Sep 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SUNDAY TO
7 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt and waves 1 to 2 ft 
  expected.

* WHERE....James River from James River Bridge to Hampton Roads 
  Bridge-Tunnel.

* WHEN...From 7 PM Sunday to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
261 
WHUS71 KAKQ 051051
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
651 AM EDT Sun Sep 5 2021

ANZ630-631-052000-
/O.CON.KAKQ.SC.Y.0080.210905T1100Z-210906T0800Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
651 AM EDT Sun Sep 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt and waves 2 to 3 ft 
  expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-052000-
/O.CON.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
651 AM EDT Sun Sep 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt and waves 2 to 3 ft 
  expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA, Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...From 7 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ638-052000-
/O.CON.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
651 AM EDT Sun Sep 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt and waves 1 to 2 ft 
  expected.

* WHERE...James River from James River Bridge to Hampton Roads 
  Bridge-Tunnel.

* WHEN...From 7 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
722 
WHUS71 KAKQ 051402
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
1002 AM EDT Sun Sep 5 2021

ANZ630-631-052215-
/O.CON.KAKQ.SC.Y.0080.000000T0000Z-210906T0800Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
1002 AM EDT Sun Sep 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-052215-
/O.CON.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
1002 AM EDT Sun Sep 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt and waves 2 to 3 ft 
  expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA, Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...From 7 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ638-052215-
/O.CON.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
1002 AM EDT Sun Sep 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt and waves 1 to 2 ft 
  expected.

* WHERE...James River from James River Bridge to Hampton Roads 
  Bridge-Tunnel.

* WHEN...From 7 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
509 
WHUS71 KAKQ 051911
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
311 PM EDT Sun Sep 5 2021

ANZ630-631-060315-
/O.CON.KAKQ.SC.Y.0080.000000T0000Z-210906T0800Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
311 PM EDT Sun Sep 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-060315-
/O.CON.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
311 PM EDT Sun Sep 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA, Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...From 7 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ638-060315-
/O.CON.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
311 PM EDT Sun Sep 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt and waves 1 to 2 ft 
  expected.

* WHERE...James River from James River Bridge to Hampton Roads 
  Bridge-Tunnel.

* WHEN...From 7 PM this evening to 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
274 
WHUS71 KAKQ 060222
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
1022 PM EDT Sun Sep 5 2021

ANZ630-631-060800-
/O.CON.KAKQ.SC.Y.0080.000000T0000Z-210906T0800Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
1022 PM EDT Sun Sep 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-061030-
/O.CON.KAKQ.SC.Y.0080.000000T0000Z-210906T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
1022 PM EDT Sun Sep 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA, Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...Until 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ638-061030-
/O.CON.KAKQ.SC.Y.0080.000000T0000Z-210906T1100Z/
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
1022 PM EDT Sun Sep 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 20 kt and waves 1 to 2 ft 
  expected.

* WHERE...James River from James River Bridge to Hampton Roads 
  Bridge-Tunnel.

* WHEN...Until 7 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
765 
WHUS71 KAKQ 060800
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
400 AM EDT Mon Sep 6 2021

ANZ630-631-061100-
/O.EXT.KAKQ.SC.Y.0080.000000T0000Z-210906T1100Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
400 AM EDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT THIS
MORNING...

* WHAT...Southwest winds 15 to 20 kt with gusts to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 7 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-061100-
/O.CON.KAKQ.SC.Y.0080.000000T0000Z-210906T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
400 AM EDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS
MORNING...

* WHAT...Southwest winds 15 to 20 kt with gusts to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA, Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...Until 7 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ638-061100-
/O.CON.KAKQ.SC.Y.0080.000000T0000Z-210906T1100Z/
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
400 AM EDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS
MORNING...

* WHAT...Southwest winds 15 to 20 kt and waves around 2 ft 
  expected.

* WHERE...James River from James River Bridge to Hampton Roads 
  Bridge-Tunnel.

* WHEN...Until 7 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
157 
WHUS71 KAKQ 061053
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
653 AM EDT Mon Sep 6 2021

ANZ630-631-061200-
/O.EXP.KAKQ.SC.Y.0080.000000T0000Z-210906T1100Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
653 AM EDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EDT THIS MORNING...

The Small Craft Advisory will expire at 7 AM EDT this morning.

$$

ANZ632-634-061200-
/O.EXP.KAKQ.SC.Y.0080.000000T0000Z-210906T1100Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
653 AM EDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EDT THIS MORNING...

The Small Craft Advisory will expire at 7 AM EDT this morning.

$$

ANZ638-061200-
/O.EXP.KAKQ.SC.Y.0080.000000T0000Z-210906T1100Z/
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
653 AM EDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EDT THIS MORNING...

The Small Craft Advisory will expire at 7 AM EDT this morning.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Sep 4, 12:58 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Sep 4, 12:58 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
1258 PM EDT Sat Sep 4 2021

.SYNOPSIS...
High pressure over the area today, slides off the coast
tonight. A weakening cold front will drop across the region
Sunday night into Monday evening. High pressure returns for
Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1210 PM EDT Saturday...

Latest sfc analysis reveals ~1018mb surface high pressure
in place across the Delmarva down into the Carolinas at midday.
To the west, low pressure was analyzed over the upper midwest,
with a sfc cold front back into the middle and lower Missouri
Valley. Aloft, as one upper low exits the Canadian maritimes, a
second upper low continues to dig south across the Canadian
Prairies down across the northern plains and upper Great Lakes.
In between, upper ridging continues to build NNE across the
eastern seaboard. Another trough is over the northern Plains.

Forecast in good shape this afternoon, with only minor cosmetic
changes for the rest of the aftn. Mid-high clouds associated
with a weak shortwave will slowly scatter out, leaving a partly
to mostly sunny and pleasant late summer afternoon across the
mid-Atlantic region. While dewpoints do climb slightly with
onshore flow, still rather comfortable today with afternoon
highs in the upper 70s to low 80s.

	As of 355 AM EDT Saturday...

High pressure building over the area to just offshore, will
provide mostly sunny and still rather comfortable conditions
(dewpoints will climb through the 50s into the lower 60s) across
the region today. High temps will be in the upper 70s to lower
80s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
As of 355 AM EDT Saturday...

High pressure slides out to sea tonight, as a cold front pushes
through the OH Valley. Mostly clear to partly cloudy tonight,
with increasing high clouds, esply over WNW counties. Lows will
be mainly in the lower to mid 60s.

The cold front and some increase in moisture will approach from
the WNW during Sun, with the front then gradually dropping
across the area Sun night through Mon. Only isolated to sctd
showers and tstms expected with this front, due to limited
forcing, and the flow through the low-mid levels will be
generally WSW which is normally not terribly favorable for
much pcpn. Slightly warmer and more humid on Sun with highs in
the lower to mid 80s.

Latest guidance suggests that the front will struggle to completely
clear the area until later Mon or Mon evening. As such, clouds
may hang on for much of the day, despite not much in the way of
pcpn. Will maintain a 20% PoP across srn/SE VA and NE NC Mon
aftn into Mon evening. Highs on Mon will be mainly in the mid
80s. Becoming clear or mostly clear Mon night with lows ranging
from near 60 NW, to around 70 SE.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 355 AM EDT Saturday...

High pressure will maintain dry and warm wx for Tue. A cold
front will approach from the NW during Wed, then crosses the
area Wed night into Thu morning. This will provide the chance
for showers and tstms mainly Wed aftn into early Thu morning.
High pressure will then build in from the NW Thu aftn through
Fri. Very warm on Wed with highs in the mid 80s to near 90.
Highs in the lower to mid 80s Thu, and in the upper 70s to lower
80s Fri.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
As of 1255 PM EDT Saturday...

VFR conditions across area terminals will prevail at the TAF
sites through the 18z/4 TAF period, and through Sunday. Surface
high pressure builds over the area today then slides off the
coast. SCT-BKN mid to high clouds scatter out this afternoon, as
winds shift to S-SE aob 10kt.

OUTLOOK: Mainly VFR Sunday aftn, lowering CIGs with short-lived
sub-VFR conditions possible at KRIC/KSBY Sun night and early
Monday. Isolated to sctd showers/storms possible Sun night into
Monday in association with a weak front crossing the area.
Clearing on W-SW winds with VFR conds returning Tue through
midweek.

&&

.MARINE...
As of 1110 AM EDT Saturday...

High pressure has settled over the mid Atlantic stretching from
NC to NY. Winds have remained less than 10 kt overnight. Light
and variable winds will persist this morning around 5 kt become
SE 5-10 kt by late afternoon before becoming S 10-15 late in the
evening as high pressure moves offshore. SW winds persist
through tonight around 10 kt. Winds increase some Sunday with SW
winds of 15 kt in the afternoon as the pressure gradient
tightens between the high offshore and an approaching front. SW
winds may increase to 15-20 kt over the coastal waters and even
portions of the Bay Sun night into early Mon morning ahead of
the approaching cold front. There is some potential for low-
end SCA level winds in the Ches Bay and over coastal waters
mainly later Sun night. Winds become W 10-15 kt late Mon
morning before becoming NW 5-10 kt Mon afternoon behind the
front.

Waves on the Bay of generally 1 ft today increasing to 2 ft
Sunday and even 2 to 3 ft Sunday night. Seas along the coast
have subsided to generally 2 to 3 ft with 3 to 4 ft near Duck
NC. Seas remain around 2 to 3 ft today before building to 3-4
ft late Sun the northern coastal waters. Looking ahead, seas
build significantly midweek next week as Hurricane Larry pushes
swell towards the east coast.

The rip risk has been increased to moderate for the Outer Banks
Currituck due to rip currents being reported further south and
collaboration with MHX. For the rest of the local beaches,
expect a low rip risk today. Looking ahead, the period and
height increase late Mon with a 16-17 second period on Tues
making for an increased rip risk mid week.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...MAM
NEAR TERM...MAM/TMG
SHORT TERM...TMG/MRD
LONG TERM...TMG/MRD
AVIATION...MAM/TMG
MARINE...RMM/JAO
Hazardous weather outlook, Sep 4, 11:07 AM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
1107 AM EDT Sat Sep 4 2021

MDZ021>025-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093-
095>100-509>525-051515-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Fluvanna-Prince Edward-Cumberland-Goochland-
Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-
Richmond-Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Virginia Beach-Accomack-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
1107 AM EDT Sat Sep 4 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ102-051515-
Eastern Currituck-
1107 AM EDT Sat Sep 4 2021

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.